# SDR DALA2015061203807

- Difficulty date: June 12, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 54,733 hours, 29,498 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLOSING THE L1 DOOR THE SLIDE DEPLOYED.  R & R L1 DOOR SLIDE.
